# SDR TRAX200600699

- Difficulty date: September 4, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 7,963 hours, 6,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC 207, LT 621 FLOOR SUPPORT ANGLE CRACKED.   ACCOMPLISHED ASA EO CARD NO. REO 601R-53-61-117 STEPS 1-7  JP929 09-05-06  OK TO INSTALL REPAIR ANGLE RA313  INSTALLED REPAIR IAW ASA TASK CARD  REO 601R-53-61-117.  TS1050  090606 RA313  REQ'S TOP COAT.  TOP COATED REPAIR IAW ASA E.O. REO 601R-53-61-117  RA313   RII 5000546  (SUPPLEMENTAL-SDR CLOSED 9/14/06)
